# SDR SWIA200210721

- Difficulty date: March 12, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 26,551 hours, 34,468 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TAKEOFF AURAL WARNING TAKEOFF OFF TRIM.  TRIM WAS SET AT 25.7 UNITS, WELL WITHIN THE MIDDLE OF THE GREEN BAND.  REPLACED BOTH PROXIMITY SWITCHES IN ELEVATOR TRIM.  PERFORMED OPS CHECK OF TRIM WARNING.  OPS CHECK GOOD.
